# SDR EIAA980133

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 370
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, RT SIDE BS 370 STR NR 6 SKIN CRACKED AT ONE TOP ROW COUNTERSUNK FASTENER HOLE OF LAP SPLICE APPROX .0625 INCH IN LENGTH RUNNING AFT.  CUT OUT SKIN LAP, REPAIRED IAW EV EO 53-747-1032-90 REV B AND BOEING DWG 65B28215 SHEET 1.  (X)
